# SDR IXXA20170127008

- Difficulty date: January 9, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 86,490 hours, 45,102 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Deformed
- Location: Bs 196
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PANEL FORWARD OF RT WINDSCREEN JUST AFT OF RADOME HAS PREVIOUS DEFORMATION WITH INTERIM REMEDY. REPAIRED DEFORMED SKIN IAW REA 47247REA03 .
